# SDR FDEA201801050030

- Difficulty date: January 5, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,715 hours, 18,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33082002
- Part serial: 10203292
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI-IN,  NOTED NO SLIDE ARMED INDICATION ON THE ECAM FOR THE R1 DOOR.   R & R THE NR 2 BATTERY IAW MM 24-31-12-04,  R& R THE BATTERY ELECTRICAL CONNECTOR IAW ESPM 20-45-93.  GDOD 27 VDC ON PIN N OF 70 WNA WITH EITHER BATTERY NR 2 SWITCHED ON OR OFF, EXTERNAL POWER OFF.   COMPLIED WITH A SATISFACTORY EMERGNECY ESCAPE SLIDE ADJUSTMENT AND TEST IAW MM 52-73-00-05-01.
